# SDR FDEA201110244629

- Difficulty date: October 24, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: A54515020206
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON OTBD VERTICAL STIFFENER ON FWD FACE OF RIB 20 HAS GOUGE  L.3 X D.1.  R & R NR1 PYLON OTBD VERTICAL STIFFENER ON FWD FACE OF RIB 20 WITH NEW PART IAW SRM 51-41-21, PG 22 AND PARA 13.
